# SDR USAA2014030300004

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 11,750 hours, 6,012 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3153130PT1
- Part serial: 2751
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT NOSE WHEEL VIBRATION ON TAKEOFF ROLL & LIFTOFF.  REPLACED NOSE WHEEL ASSEMBLIES IAW A320 AMM 32-41-12.
